# SDR DALA2016100607085

- Difficulty date: October 1, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ALONG UPPER SURFACE OF RT ELEVATOR CONTROL TAB. DENTS OF ELEVATOR CONTROL TAB ARE OUT OF LIMITS FOR REPAIR IAW SRM 51-50-2. RT ELEVTOR CONTROL TAB WAS REPLACED AND INSTALLATION IS ACCOMPLISHED UNDER CARD 2730-4832 JOB 001-0234.
